IJPAM: Volume 76, No. 1 (2012)

SOME COMMON FIXED POINT THEOREMS
IN COMPLETE METRIC SPACES

Vahid Parvaneh
Gilan Gharb Branch
Islamic Azad University
Gilan Gharb, Kermanshah, IRAN


Abstract. In [2], Binayak S. Choudhury has proved that if $(X,d)$ is a complete metric space, then every weak C-contraction on X has a unique fixed point. The main result of this paper is a generalization of this result in complete metric spaces. An example is given to show that our results are proper generalizations of the existing ones.

Received: April 3, 2011

AMS Subject Classification: 47H10, 47H09

Key Words and Phrases: common fixed point, contractive mapping

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 1